Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 9, NWS Pocatello, ID

April 8, 2013

NWS Pocatello, ID issued this wind advisory at Apr 8, 2013, 4:00 AM MDT. It took effect at Apr 8, 2013, 12:00 PM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2013, 4:00 AM MDT (10:00 UTC)
In effect from
Apr 8, 2013, 12:00 PM MDT
Expired
Apr 8, 2013, 11:00 PM MDT
In force
11 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WWUS75 KPIH 081000
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
400 AM MDT MON APR 8 2013

IDZ017>021-023-031-032-082100-
/O.NEW.KPIH.WI.Y.0009.130408T1800Z-130409T0300Z/
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK...
ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO...
BLACKFOOT...ARCO
400 AM MDT MON APR 8 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* TIMING...NOON THROUGH 9PM. THE STRONGEST WINDS WILL OCCUR FROM
  AROUND 2PM TO SUNSET. 

* WINDS...NORTH TO NORTHEAST 30 TO 40 MPH WITH GUSTS APPROACHING
  50 MPH AT TIMES. 

* LOCATIONS INCLUDE...CAREY...DUBOIS...ISLAND PARK...
  ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO...
  BLACKFOOT...ARCO AND INL. 

* IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING
  CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. IT IS
  POSSIBLE THAT AT HIGHEST ELEVATIONS SOME POCKETS OF BLOWING AND
  DRIFTING SNOW WOULD OCCUR. BLOWING DUST MAY BE A CONCERN
  ESPECIALLY IN AREAS WHERE LITTLE OR NO PRECIPITATION HAS FALLEN
  RECENTLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-082100-
/O.NEW.KPIH.WI.Y.0009.130408T1800Z-130409T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
400 AM MDT MON APR 8 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* TIMING...NOON THROUGH 9PM. THE STRONGEST WINDS WILL OCCUR FROM
  AROUND 2PM TO SUNSET. 

* WINDS...NORTH TO NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING
  50 MPH AT TIMES. 

* LOCATIONS INCLUDE...OAKLEY...MALTA AND CITY OF ROCKS. THIS
  INCLUDES INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH BORDER. 

* IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING
  CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. IT IS
  POSSIBLE THAT AT HIGHEST ELEVATIONS LIKE POMERELLE SOME POCKETS
  OF BLOWING AND DRIFTING SNOW WOULD OCCUR. BLOWING DUST MAY BE A
  CONCERN ESPECIALLY IN AREAS WHERE LITTLE OR NO PRECIPITATION HAS
  FALLEN RECENTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
479 
WWUS75 KPIH 081946
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
146 PM MDT MON APR 8 2013

IDZ017>021-023-031-032-090300-
/O.CON.KPIH.WI.Y.0009.000000T0000Z-130409T0300Z/
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK...
ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO...
BLACKFOOT...ARCO
146 PM MDT MON APR 8 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...CONTINUING THROUGH 9 PM THIS EVENING.

* WINDS...NORTH TO NORTHEAST 30 TO 40 MPH WITH GUSTS APPROACHING 
  50 MPH AT TIMES NEAR VALLEYS EMPTYING OUT OF THE NORTHERN MOUNTAINS. 

* LOCATIONS INCLUDE...CAREY...DUBOIS...ISLAND PARK... ST. 
  ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... 
  BLACKFOOT...ARCO AND INL. 

* IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING
  CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-090300-
/O.CON.KPIH.WI.Y.0009.000000T0000Z-130409T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
146 PM MDT MON APR 8 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...CONTINUING THROUGH 9 PM THIS EVENING. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH AT
  TIMES.

* LOCATIONS INCLUDE...OAKLEY...MALTA AND CITY OF ROCKS. THIS 
  INCLUDES INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH 
  BORDER. 

* IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
509 
WWUS75 KPIH 090238
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
838 PM MDT MON APR 8 2013

IDZ017>021-023-031-032-090500-
/O.EXT.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK...
ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO...
BLACKFOOT...ARCO
838 PM MDT MON APR 8 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING...

* TIMING...CONTINUING THROUGH 11 PM THIS EVENING.

* WINDS...NORTH TO NORTHEAST AROUND 30 MPH WITH GUSTS APPROACHING
  45 MPH AT TIMES.

* LOCATIONS INCLUDE...CAREY...DUBOIS...ISLAND PARK... ST. 
  ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... 
  BLACKFOOT...ARCO AND INL. 

* IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING 
  CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-090500-
/O.EXT.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
838 PM MDT MON APR 8 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING...

* TIMING...CONTINUING THROUGH 11 PM THIS EVENING.

* WINDS...NORTHWEST AROUND 30 MPH WITH GUSTS APPROACHING 45 MPH.

* LOCATIONS INCLUDE...OAKLEY...MALTA AND CITY OF ROCKS. THIS 
  INCLUDES INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH 
  BORDER. 

* IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
413 
WWUS75 KPIH 090440
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1040 PM MDT MON APR 8 2013

IDZ017>021-023-031-032-090545-
/O.EXP.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK...
ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO...
BLACKFOOT...ARCO
1040 PM MDT MON APR 8 2013

...WIND ADVISORY WILL EXPIRE AT 11 PM MDT THIS EVENING...

WINDS WILL SLOWLY WEAKEN OVERNIGHT. THEREFORE THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE.

$$

IDZ022-090545-
/O.EXP.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
1040 PM MDT MON APR 8 2013

...WIND ADVISORY WILL EXPIRE AT 11 PM MDT THIS EVENING...

WINDS WILL SLOWLY WEAKEN OVERNIGHT. THEREFORE THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 8, 3:21 AM MDT, 39 minutes earlier.

Area forecast discussion, Apr 8, 3:21 AM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
321 AM MDT MON APR 8 2013

.SHORT TERM...TODAY THROUGH WEDNESDAY. WE ARE WATCHING THE MAIN
STORM SYSTEM SPLITTING AS IT MOVES INTO THE GREAT BASIN AND
NORTHERN ROCKIES THIS MORNING. THIS HELPING TO PRODUCE SOME EARLY
RAIN AND SNOW SHOWERS GENERALLY ALONG AND SOUTH OF THE SNAKE RIVER
ITSELF. ANOTHER AREA OF SHOWERS IS MOVING MOVING VERY SLOW FROM
AROUND RICHFIELD TO WEST OF MONIDA PASS. AS THE LOW CONTINUES TO
DIG INTO NEVADA AND UTAH...THIS WILL PUT THE FOCUS KEEP THE FOCUS
ACROSS THE SOUTHERN AND EASTERN HIGHLANDS AS WELL ALONG THE
INTERSTATE CORRIDOR FROM BURLEY TO IDAHO FALLS. SNOW LEVELS THIS
MORNING ARE ROUGHLY 5500-6500FT AS OF 3AM. THEY WILL SLOWLY LOWER
TO THE VALLEY FLOORS ESPECIALLY AS THE COLDER AIR FILTERS IN FROM
THE NORTH TODAY. LIGHT TO LOCALLY MODERATE RAIN AND SNOW IS LIKELY
HERE...WITH PLACES ABOVE 6500FT SEEING 1-4 INCHES OF WET SNOW WITH
A MIX DOWN TO THE VALLEY FLOORS. THE REST OF EASTERN IDAHO WILL
SEE SOME SHOWERS BUT LESS WIDESPREAD...WITH A LITTLE BETTER CHANCE ACROSS
THE CENTRAL MOUNTAINS. WE WILL ALSO WATCH FOR A BAND OF SHOWERS IN
ASSOCIATION WITH A CONVERGENCE EVENT ACROSS THE MAGIC VALLEY. AT
THIS POINT...PRECIPITATION AMOUNTS SHOULD BE LIGHT THERE BUT WE
WILL BE WATCHING THAT THROUGHOUT THE DAY. THE BIGGER STORY THOUGH
APPEARS TO BE VERY STRONG WINDS ACROSS MUCH OF THE AREA. A RATHER
STRONG PRESSURE GRADIENT AND DECENT MIXING WILL DEVELOP THROUGH
THE DAY AND ACTUALLY LAST INTO TUESDAY MORNING. IN TERMS OF
WINDS...WE ARE TARGETING TWO SEPARATE AREAS FOR THIS AFTERNOON AND
EVENING. THE FIRST IS ACROSS THE SOUTH- CENTRAL HIGHLANDS WHERE
THE FLOW FAVORS STRONG NORTH TO NORTHWEST WINDS. THERE WILL BE
SHOWER ACTIVITY AROUND WHICH WILL LIKELY AID IN PRODUCING HIGHER
WIND GUSTS BUT THE OVERALL WIND PATTERN SUPPORTS A HIGHER END WIND
ADVISORY. WE WILL ALSO HAVE TO WATCH THE HIGHER PEAKS LIKE
POMERELLE AND SUCH FOR BLOWING AND DRIFTING SNOW. WE WILL
HIGHLIGHT THIS IMPACT IN THE WIND ADVISORY AND OPT OUT OF A WINTER
WEATHER ADVISORY HIGH UP. THE SECOND AREA IS WHERE STRONG NORTH TO
NORTHEAST WINDS WILL DEVELOP...AND ENCOMPASSES PRETTY MUCH ALL OF
THE UPPER SNAKE HIGHLANDS AND MOST OF THE SNAKE PLAIN...INCLUDING
THE FAR EASTERN FRINGE OF THE EASTERN MAGIC VALLEY. WE USUALLY
DON'T SEE WIND EVENTS COMING WITH THIS WIND PATTERN...BUT ALL OF
THE DATA INDICATES WE WILL A WIND EVENT HERE. A SECOND WIND
ADVISORY WILL BE ISSUED THROUGH THIS EVENING FOR THESE LOCATIONS.
THE REST OF THE AREA WILL SEE 20-30 MPH WINDS WITH HIGHER GUSTS
INCLUDING SUN VALLEY AND HAILEY.

FOR TONIGHT AND TUESDAY...THE FOCUS OF PRECIPITATION WILL SHIFT TO
MAINLY THE SOUTHEAST CORNER AND EVENTUALLY OUT OF THE STATE BY
LATE AFTERNOON AS THE LOW MOVES TOWARD THE PLAINS. WINDS WILL
CONTINUE BE STRONG...BUT WE SHOULD SEE SOME DECOUPLING AT THE
SURFACE OVERNIGHT. HOWEVER...EXPECT JUST OFF THE VALLEY FLOORS AND
IN THE MOUNTAINS THEY WILL CONTINUE TO BLOW. WINDS WILL CONTINUE
TO BE STRONGEST ACROSS THE SAME AREAS WHERE THE WIND ADVISORIES
FOR EARLIER IN THE DAY ARE POSTED. THE DAY OR EVENING SHIFT MAY
NEED TO EXTEND THE HEADLINES IF THE WINDS DON'T DIE OFF AS
FORECAST. THE WINDS FINALLY DIE OFF RELATIVELY QUICKLY TUESDAY
AFTERNOON. FOR THE REST OF THE SHORT TERM...WE WILL SEE SOME
HIGHER CLOUDS AS A BRIEF RIDGE BUILDS ACROSS IDAHO. BY LATE
WEDNESDAY...THE NEXT SYSTEM APPROACHES AND WILL HELP KICK OFF A
FEW SHOWERS ACROSS PORTIONS OF THE CENTRAL MOUNTAINS. TEMPERATURES
WILL BE TRICKY TODAY AS EVERYTHING DEPENDS ON CLOUDS/SHOWERS AND
COLDER AIR FILTERING IN. WE ARE LOOKING AT 30S AND 40S FOR MOST
LOCATIONS...IT CLOSER TO 50 ACROSS THE MAGIC VALLEY. BY
WEDNESDAY...HIGHS WILL BE QUICKLY BACK INTO 50S AND POSSIBLY LOW
60S IN THE VALLEYS. OVERNIGHT LOWS TONIGHT AND TUESDAY NIGHT WILL
BE QUITE COLD WITH 10S AND 20S AREAWIDE TOMORROW NIGHT.  KEYES

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. MODELS ARE IN GOOD
AGREEMENT WEDNESDAY NIGHT THROUGH FRIDAY. THE MOST SIGNIFICANT
CHANGE IS THE TIMING OF THE DISTURBANCE IN WESTERLY FLOW OFF THE
PACIFIC WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. THIS IS EARLIER
THAN PREVIOUS MODEL RUNS THAT FAVORED THE DISTURBANCE CROSSING
SOUTHEAST IDAHO DAY TIME THURSDAY. SNOW AMOUNTS OF 1 TO 3 INCHES
STILL FAVORED IN THE MOUNTAINS. FOR SATURDAY AND SUNDAY...STORM
TRACK WILL BE SHIFTING SOUTHWARD WITH BROAD TROUGH OVER THE PACIFIC
NORTHWEST. MODEL DIFFERENCES CAN BE QUITE SUBSTANTIAL. THE ECMWF IS
MORE INLAND WITH A LOW PRESSURE CIRCULATION WHILE THE GFS IS MORE
ALONG THE WEST COAST PICKING UP MORE MOISTURE. BOTH BRING A CHANCE
OF PRECIPITATION BOTH DAYS...JUST WETTER WITH THE GFS. HAVE ADJUSTED
AFTERNOON HIGH TEMPERATURES SATURDAY AND SUNDAY A COUPLE OF DEGREES
WARMER...BASICALLY A COMPROMISE BETWEEN MODELS. RS

&&

.AVIATION...RAIN SHOWERS WITH MVFR CEILINGS HAVE DEVELOPED FROM NEAR
KBYI TO KIDA THIS MORNING. MODELS DID NOT PARTICULARLY HIT THE
LOCATION AND TIMING VERY WELL. WITH THE LOW DROPPING RAPIDLY TOWARDS
NEVADA THIS MORNING...ESTIMATE THESE SHOWERS AND LOW CEILINGS TO
PERSIST PERHAPS UNTIL 16Z...THEN DISSIPATE FOR MUCH OF THE DAY. WILL
WATCH FOR WRAP AROUND CIRCULATION TO BRING SHOWERS CLOSE TO KIDA AND
KPIH LATER THIS EVENING. THE OTHER MAJOR CONCERN IS SURFACE WINDS.
SOUTH TO SOUTHWEST WIND IN THE UPPER SNAKE PLAIN EXPECTED TO SHIFT
TO THE NORTH 11-13Z TIME FRAME BASED ON RAPID UPDATE MODEL...THEN
INCREASE IN SPEED 16-18Z TO 15 TO 25 KTS GUST 35 KTS AND DIMINISH IN
STRENGTH BY 09/03Z. BELIEVE MOS GUIDANCE WILL PROVE TOO LIGHT ON WIND
SPEEDS TODAY. WIDESPREAD VFR CONDITIONS EXPECTED TUESDAY. RS

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING
FOR ALL OF PORTIONS OF IDZ017-019>021-031-032.

WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING IDZ022.

&&
Hazardous weather outlook, Apr 7, 2:15 PM MDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
215 PM MDT SUN APR 7 2013

IDZ017>025-031-032-082015-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
215 PM MDT SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL CONTINUE TONIGHT WITH AN ADDTIONAL 1 TO 4 INCHES
POSSIBLE ABOVE 6500 FEET...MAINLY IN THE HIGHLANDS SOUTH AND EAST
OF THE SNAKE RIVER. LOCATIONS BELOW THAT WILL SEE NOTHING BUT
RAIN. ISOLATED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND
WILL CONTINUE. THE AIR IS COLD ENOUGH WHERE HAIL IN THE
THUNDERSTORM WILL NOT MELT AS IT NORMALLY WOULD IN THE SUMMER...SO
EXPECT SMALL HAIL WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

|THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MONDAY
AND MONDAY NIGHT WILL CONTINUE RAINY WITH HIGH ELEVATION SNOW.
CONDITIONS WILL BE DRIER BY WEDNESDAY AS HIGH PRESSURE RETURNS.
MORE PRECIPTATION MAY OCCUR BY WEDNESDAY NIGHT AND THURSDAY WHEN
ANOTHER LOW MOVES INTO IDAHO FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 1:53 PM MDTWinter Weather AdvisoryPIH22 hr

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.